# SDR DHL2003807520

- Difficulty date: October 10, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 84,293 hours, 26,186 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: L/E Slot
- Part time: 84,293 hours, 26,186 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E SLOT UPPER SKIN CORRODED BETWEEN STA XFS 220.000 - XFS 232.500 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 57-2-1 FIG 38 TR 57-85.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1.  REMOVED CORROSION IAW SRM 51-1-8 PG 17, 18.  FOUND OUT OF LIMITS IAW SRM 57-2-0 FIG 2G.  TRIMMED OUT DAMAGED AREA AND FABRICATED FILLER AND DOUBLER IAW SRM 57-2-1 FIG 38 TR 57-85.  CLEANED, TREATED AND PRIMED AREA, FILLER AND DOUBLER INTERNAL PART IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED FILLER AND DOUBLER WITH NEW FASTENERS IAW SRM 57-2-1 FIG 38 TR 57-85, SRM 51-1-20D PG 9, SRM 51-1-21 PG 1.
